Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can I stop masturbation because it makes me tired?

hi doctor i m suffering from the problem of masturbating from 5 to 6 years and my age is 20 year old i want to overcome this problem .......and i also know that what should i eat after the masturbating to overcome the negative effects of masturbating because afetr masturbate i feel so tired.................................
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Masturbation at this is common and obvious.
It has no bad effect on body so do not worry.
To keep away from masturbation, avoid more thinking of sex, seeing porno or sexual videos.
Remain busy with your work or study.
Have some relax time with your friends or having sport in the evening.
Before going to bed see some good entertaining tv serials or movie or have light music.
Take high protein nourishing food.
Tiredness you feel is due to exhaustion and not due to bad effect.
Ok and take care.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor